# SDR PCAA0303047

- Difficulty date: March 3, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N836EX
- Make and model: Dhav DHC8102
- Aircraft serial: 297
- Aircraft time: 28,160 hours, 31,527 cycles
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 2 Hyd Pump
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ABE-FLIGHT 3519 CREW REPORTED NR 2 HYDRAULIC PUMP LIGHT ILLUMINATED IN FLIGHT ALONG WITH RUDDER FULL PRESSURE, AND HYDRAULIC RUDDER CAUTION LIGHTS.  EMERGENCY WAS DECLARED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NO SIGN OF HYDRAULIC LEAKS.  AIRCRAFT WAS GROUND RAN WITH CREW.  ALL HYDRAULIC PRESSURE AND QUANTITIES INDICATED NORMAL.  BOTH HYDRAULIC SYSTEMS WERE BLED.  AIRCRAFT RETURNED TO SERVICE.
